# SDR SWIA20240514313

- Difficulty date: March 13, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 37,722 hours, 35,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 1445846
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRESS FLOOR ANGLE FROM FS 501-FS 509 HAS SIGNS OF CORROSION   (C-CHECK RO 5/13/2024)   REPAIRED CORROSION DAMAGE AT FS 501-509 RH FLOOR SILL ANGLE IAW REO 601R-53-41-666 REV-C DATE 2012-11-06, CRJ200 SRM 51-12-00, SRM 51-25-06, AND SRM 51-25-16. NDT PERFORMED BY BARON NDT LLC, FAA CRS# 5NDR545D, REPORT# S032124-1, P.O.# 171407, DATE OF INSPECTION 21 MAR 2024, SEE REPORT FOR DETAILS.
